| Model Number |
PNDL, 5BV WGN 32G 4MM 50CT 60/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - product evaluation in-process.Note: customer contacted manufacturer on 25-nov-2025 - customer stated the initial issue has been resolved and advised that she is no longer using the trueplus pen needles.
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer advised that pen needles are not aspirating.The customer is using compatible product and the pen needle is properly aligned.Per the customer the package had not been open or damaged when received.The customer has been using the product for a few weeks.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 29-jan-2026: h3: was the device evaluated by the manufacturer and if the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned.Unable to ship returned product to the manufacturer due to biohazard.Returned product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.